# SDR CA110620003

- Difficulty date: June 20, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Plug
- Condition: Dislodged
- Location: Prop Governor
- Component: Governor, Hartzl
- Component part number: F624
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GOVERNOR LEAKING OIL.  FOUND THE PLUG FOR THE PRESSURE RELIEF VALVE WAS HANGING BY PIECE OF LOCK WIRE AND THE THREADS WERE STRIPPED.
